MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012631-59
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat the iliac artery with moderate calcification, moderate tortuosity and 99% stenosis.Access was via the radial artery.Pre-dilatation was performed; however, it was not enough.There was difficulty with the anatomy during advancement of the 8x59 mm omnilink elite stent delivery system (sds) and during removal there was resistance with the anatomy and the stent came off of the balloon.The stent was ultimately deployed where it dislodged in the brachial artery.The target lesion was treated with additional balloon dilatation and another omnilink elite stent.There was a delay in the procedure but no reported harm to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The reported difficulties and subsequent unexpected medical intervention and foreign body in patient appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.H6: health effect - impact code 4641 removed; 4614 added.
 
Event or Problem Description
It was reported that the procedure was to treat the iliac artery with moderate calcification, moderate tortuosity and 99% stenosis.Access was via the radial artery.Pre-dilatation was performed; however it was not enough.There was difficulty with the anatomy during advancement of the 8x59 mm omnilink elite stent delivery system (sds) and during removal there was resistance with the anatomy and the stent came off of the balloon.The stent was ultimately deployed where it dislodged in the brachial artery.The target lesion was treated with additional balloon dilatation and another omnilink elite stent.There was a delay in the procedure but no reported harm to the patient.Subsequent to the initially filed report, it was reported that the sds balloon was used to deploy the stent in the arm with a low inflation.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18465359
Report Number2024168-2024-00302
Device Sequence Number17928464
Product Code NIO
UDI-Device Identifier08717648178528
UDI-Public08717648178528
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number1012631-59
Device Lot Number3020141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight68 KG